# SDR IPXA3M76824

- Difficulty date: January 13, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826502
- Condition: Corroded
- Location: Bs 475 Rbl 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CABIN COURIER AREA GALLEY AFT MOUNT FITTING SEAT TRACK CORRODED.  CUT OUT DAMAGE SECTION OF SEAT TRACK AT STA 475 AND RBL 61 AND INSTALLED SEAT TRACK PLUG REF SRM 53-00-52, REPAIR 4, FIG 201.
